Open Access
Translator Disclaimer
March 2010 On the Differential Operators of the Generalized Fifth-order Korteweg-de Vries Equation
Chun-Te Lee
Methods Appl. Anal. 17(1): 123-136 (March 2010).

Abstract

In this paper, we present the differential operators of the generalized fifth-order KdV equation. We give formal proofs on the Hamiltonian property including the skew-adjoint property and Jacobi identity by the use of prolongation method. Our results show that there are five 3-order Hamiltonian operators, which can be used to construct the Hamiltonians, and no 5-order operators are shown to pass the Hamiltonian test, although there are infinite number of them, and are skew-adjoint.

Citation

Download Citation

Chun-Te Lee. "On the Differential Operators of the Generalized Fifth-order Korteweg-de Vries Equation." Methods Appl. Anal. 17 (1) 123 - 136, March 2010.

Information

Published: March 2010
First available in Project Euclid: 6 December 2010

zbMATH: 1218.37089
MathSciNet: MR2735103

Subjects:
Primary: 35G20, 35L05, 35Q53, 37K05, 37K10, 47J35

Rights: Copyright © 2010 International Press of Boston

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.17 • No. 1 • March 2010
Back to Top